MAUDE Adverse Event Report: INARI MEDICAL, INC. ARTIX THIN-WALLED SHEATH, 8FR, 65CM; CATHETER, CONTINUOUS FLUSH, PRODUCT CODE: KRA

INARI MEDICAL, INC. ARTIX THIN-WALLED SHEATH, 8FR, 65CM; CATHETER, CONTINUOUS FLUSH, PRODUCT CODE: KRA
Model Number 30-103
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is in transit to the manufacturer.Upon receipt of the device, a full evaluation will be completed.Manufacturer reference number (b)(4).
 
Event or Problem Description
On (b)(6) 2025, a 86 year old female patient underwent arterial thrombectomy using inari devices.The patient's clot age was 2 days old.During the thrombectomy, the artix funnel catheter (funnel catheter) unraveled at the hub upon removal.A hemostat was required to remove the portion of the catheter that remained in the patient's body.There were no reported injuries and the case was completed without further issue.
 
Additional Manufacturer Narrative
Manufacturer reference number is (b)(4).The suspect device was returned to the manufacturer and evaluated.The evaluation revealed that the root cause of the funnel catheter unravelling was a shaft length cutting issue.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted and no similar issues have been reported against this lot number.Although there was no patient harm with the funnel catheter unraveling, the information reasonably suggest that if this malfunction were to recur it may cause or contribute to a death or serious injury.
 
Event or Problem Description
On (b)(6) 2025, an 86-year-old female patient underwent arterial thrombectomy using inari devices.The patient's clot age was 2 days old.During the thrombectomy, the artix funnel catheter (funnel catheter) unraveled at the hub upon removal.A hemostat was required to remove the portion of the catheter that remained in the patient's body.There were no reported injuries and the case was completed without further issue.

Brand Name
ARTIX THIN-WALLED SHEATH, 8FR, 65CM
Common Device Name
CATHETER, CONTINUOUS FLUSH, PRODUCT CODE: KRA
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
9494132147
MDR Report Key24147468
Report Number3020347218-2026-00004
Device Sequence Number21166048
Product Code KRA
UDI-Device Identifier00810123710560
UDI-Public(01)00810123710560(17)260915(10)25090081
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K241894
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30-103
Device Catalogue Number30-103
Device Lot Number25090081
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age86 YR
Patient SexFemale
Patient Weight60 KG